I am taking the prenatal vitamin Vol-Plus Can it make you exhausted?

Our doctor prescribed Vol-Plus prenatal vitamin. I have been taking it a week. At first I felt nauseous and tired now it feels like a sleeping pill and I spend more of my day asleep than awake, like 12 hours sleeping. Is that a normal effect. It has tons of iron in it.

4 Answers

  • I would say its not your prenatal’s but the pregnancy hormones making you exhausted – Iron is usually a “pick me up” not a “bring you down” type of vitamin.

    I would also watch your iron intake as it can make you severely constipated! Make sure you’re drinking a gallon of water a day, up your fiber intake and get out and walk at least 30 minutes a day.

  • It’s not the vitamins, but pregnancy itself that’s starting to catch up with you. Fatigue is very common in the first and third trimesters. Sleep when you can and take it easy.

  • Its the progesterone your body is producing to maintain the pregnancy, not your vitamins.

  • Read the label on the back and see. I’m not sure if it caused those things.Best to talk to your doctor.

Leave a Comment